EconPapers    
Economics at your fingertips  
 

The continuing hope: A rejoinder

Eric Hanushek

Journal of Policy Analysis and Management, 1982, vol. 1, issue 1, 53-54

Date: 1982
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.2307/3324109 Link to full text; subscription required (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jpamgt:v:1:y:1982:i:1:p:53-54

DOI: 10.2307/3324109

Access Statistics for this article

More articles in Journal of Policy Analysis and Management from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-31
Handle: RePEc:wly:jpamgt:v:1:y:1982:i:1:p:53-54